# SDR WX0A2013030471524

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 74529527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT FS 950 LBL 22 IS CRACKED AT CENTER.  CUT OUT DAMAGED AREA, REPAIRED SEAT TRACK BY INSTALLING REPAIR PLUG.
